# SDR CA130904006

- Difficulty date: September 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR EXTENSION INOPERATIVE ON APPROACH.  VARIOUS ATTEMPTS TO EXTEND THE LANDING GEAR, NORMAL EXTENSION DID NOT WORK.  AIRPORT DECLARED EMERGENCY, NOT THE CREW.  SUCCESSFUL ALTERNATE LANDING GEAR EXTENSION PERFORMED.  ACFT LANDED AND STOPPED IN THE MIDDLE OF THE RUNWAY WITH STEERING INOPERATIVE, NORMAL, HYST SYS NR 3 IS NOT USED ON ALTERNATE LANDING GEAR EXTENSION.  ACFT TOWED TO GATE.
